| Model Number |
MMT-523RNAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the little plastic that holds the insulin pump and reservoir broke off.Customer cannot recall their blood glucose reading.Troubleshoot was not performed.Insulin pump will not return for analysis.